Advertisement

Israel Journal of Mathematics

, Volume 223, Issue 1, pp 197–204 | Cite as

Entropy Bumps and another sufficient condition for the two-weight boundedness of sparse operators

  • Robert Rahm
  • Scott Spencer
Article

Abstract

In this short note, we give a very efficient proof of a recent result of Treil–Volberg and Lacey–Spencer giving sufficient conditions for the two-weight boundedness of a sparse operator. We also give a new sufficient condition for the two-weight boundedness of a sparse operator. We make critical use of a formula of Hytönen in [6].

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    J. M. Conde-Alonso and G. Rey, A pointwise estimate for positive dyadic shifts and some applications, Mathematische Annalen 365 (2016), 1111᾿135.MathSciNetCrossRefMATHGoogle Scholar
  2. [2]
    D. Cruz-Uribe, J. M. Martell and C. Pérez, Sharp two-weight inequalities for singular integrals, with applications to the Hilbert transform and the Sarason conjecture, Advances in Mathematics 216 (2007), 647᾿76.MathSciNetCrossRefMATHGoogle Scholar
  3. [3]
    D. V. Cruz-Uribe, J. M. Martell and C. Pérez, Weights, Extrapolation and the Theory of Rubio de Francia, Operator Theory: Advances and Applications, Vol. 215, Birkhäuser/Springer Basel AG, Basel, 2011.Google Scholar
  4. [4]
    D. Cruz-Uribe and K. Moen, One and two weight norm inequalities for Riesz potentials, Illinois Journal of Mathematics 57 (2013), 295᾿23.MathSciNetMATHGoogle Scholar
  5. [5]
    D. Cruz-Uribe, A. Reznikov and A. Volberg, Logarithmic bump conditions and the twoweight boundedness of Calderón–Zygmund operators, Advances in Mathematics 255 (2014), 706᾿29.MathSciNetCrossRefMATHGoogle Scholar
  6. [6]
    T. P. Hytönen, The A2 theorem: remarks and complements, in Harmonic Analysis and Partial Differential Equations, Contemporary Mathematics, Vol. 612, American Mathematical Society, Providence, RI, 2014, pp. 91᾿06.CrossRefMATHGoogle Scholar
  7. [7]
    T. P. Hytönen and M. T. Lacey, The Ap-A↿inequality for general Calderón–Zygmund operators, Indiana University Mathematical Journal 61 (2012), 2041᾿092.CrossRefMATHGoogle Scholar
  8. [8]
    M. T. Lacey, On the Separated Bumps Conjecture for Calderón–Zygmund Operators, Hokkaido Mathematical Journal 45 (2016), 223᾿42.MathSciNetCrossRefMATHGoogle Scholar
  9. [9]
    M. T. Lacey, E. T. Sawyer and I. Uriarte-Tuero, Two-Weight Inequalities for Discrete Positive Operators, http://arxiv.org/abs/0911.3437.Google Scholar
  10. [10]
    M. T. Lacey, An elementary proof of the A2 bound, Israel Journal of Mathematics 217 (2017), 181᾿95.MathSciNetCrossRefMATHGoogle Scholar
  11. [11]
    M. T. Lacey and S. Spencer, On entropy bumps for Calderón-Zygmund operators, Concrete Operators 2 (2015), 47᾿2.MathSciNetCrossRefMATHGoogle Scholar
  12. [12]
    A. K. Lerner, A pointwise estimate for the local sharp maximal function with applications to singular integrals, Bulletin of the London Mathematical Society 42 (2010), 843᾿56.MathSciNetCrossRefMATHGoogle Scholar
  13. [13]
    A. K. Lerner and K. Moen, Mixed Ap-A↿estimates with one supremum, Studia Mathematica 219 (2013), 247᾿67.MathSciNetCrossRefMATHGoogle Scholar
  14. [14]
    F. Nazarov, A. Reznikov, S. Treil and A. Volberg, A Bellman function proof of the L2 bump conjecture, Journal d’Analyse Mathématique 121 (2013), 255᾿77.CrossRefMATHGoogle Scholar
  15. [15]
    C. J. Neugebauer, Inserting Ap-weights, Proceedings of the American Mathematical Society 87 (1983), 644᾿48.MathSciNetMATHGoogle Scholar
  16. [16]
    C. Pérez, Weighted norm inequalities for singular integral operators, Journal of the London Mathematical Society 49 (1994), 296᾿08.MathSciNetCrossRefMATHGoogle Scholar
  17. [17]
    C. Pérez, On sufficient conditions for the boundedness of the Hardy-Littlewood maximal operator between weighted Lp-spaces with different weights, Proceedings of the London Mathematical Society 71 (1995), 135᾿57.MathSciNetCrossRefMATHGoogle Scholar
  18. [18]
    E. T. Sawyer, A characterization of two weight norm inequalities for fractional and Poisson integrals, Transactions of the American Mathematical Society 308 (1988), 533᾿45.MathSciNetCrossRefMATHGoogle Scholar
  19. [19]
    S. Treil and A. Volberg, Entropy conditions in two weight inequalities for singular integral operators, Advances in Mathematics 301 (2016), 499᾿48.MathSciNetCrossRefMATHGoogle Scholar

Copyright information

© Hebrew University of Jerusalem 2018

Authors and Affiliations

  1. 1.School of MathematicsWashington University in St. LouisSt. LouisUSA
  2. 2.School of MathematicsGeorgia Institute of TechnologyAtlantaUSA

Personalised recommendations